# SDR CALA2019082301407

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 30,720 hours, 10,635 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER INSPAR SKIN CRACKED AT STA.157.10 AND 13" FWD OF REAR SPAR.(CRACK IS 1"LONG AND BLACK DOTS IN THE RED CIRCLE MARK END OF CRACK)HFEC HAS BEEN DONE. CUTOUT SKIN.FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM55-10 -01,REPAIR 11. INITIATED DIP TO PERFORM A DETAIL VISUAL AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS TO BE PERFORMED AT 9,000 FLIGHT CYCLES THEREATER. REF.SRM 55-1 0-01,REPAIR 11, TABLE 204. OK TO DIP SKIN REPAIR IAW SRM 55-10-01 REPAIR 11 PERFORM A DETAIL VISUAL AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS TO BE PERFORMED EVERY 9,000 FLIGHT CYCLES THERAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. VERIFIED REPAIR COMPLETED PER SRM 55-10-01 REPAIR 11 AND DIP ISS UED. QC QC REVIEW
